Chemotherapy Effect on the Steady-State Solution of the Mathematical Model of Cancer Cells

LIU Haiying, YANG Hongli, YANG Liangui

PDF(4264 KB)
Acta Mathematicae Applicatae Sinica ›› 2022, Vol. 45 ›› Issue (3) : 448-460.

Chemotherapy Effect on the Steady-State Solution of the Mathematical Model of Cancer Cells

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 45(3): 448-460

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(4264 KB)

Accesses

Citation

Detail

Sections
Recommended

/